# SDR CALA2016092995785

- Difficulty date: September 25, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 72,677 hours, 27,920 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM HYDRAULIC LOSS.  EMERGENCY DECLARED,  DIVERTED.  SERVICED GREEN HYDRAULIC SYSTEM IAW AMM 12-12-29-611-001-A.  NO LEAKS NOTED, AIRCRAFT RETURNED TO SERVICE
